Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Magicandlights

Better At First After Coming Off The Pill?

Just looking for some thoughts really. I was on the pill in my teens and my skin was okay so I went back on the pill about a year ago when I suddenly started breaking out worse than normal. I never had completely clear skin in the past but my spots never scarred and I never got so many of them.

I stayed on it for about a year, My spots would still pop up, big ones under the skin on my cheeks and white heads around my chin so then I started to think it wasn't hormonal. After doing some research and visiting the doctors a couple of times I have tried differin, salycilic acid, benzoyl peroxide, cetaphil. Nothing was making a difference. The pill that I was on was Microglynon which I understand is a combined pill. I decided last month to come off it completely and see what happened. The first month, my skin got so much better, only a few whiteheads just under my mouth every now and then, my skin texture looked better. But now it is starting to break out again on my cheeks and I'm feeling very discouraged. I was thinking that maybe what with it clearing up at first after coming off the combined pill that I might of had too much of one hormone that was topping it over the edge but now I'm not sure what to think?

Any thoughts?

I'm 27 now and my skin leans more towards the dry side, I also suffer from milia around my eyes

I currently use

Ginvera exfoliating gel

Simple kind to skin mouisturising facial wash

Garnier mouisture match

Apple cider vinagar diluted (to balance out my dryness. seems to work)

on the spot BP at night

Edited by Magicandlights

Share this post


Link to post
Share on other sites

I never had completely clear skin in the past but my spots never scarred and I never got so many of them.

I stayed on it for about a year, My spots would still pop up, big ones under the skin on my cheeks and white heads around my chin so then I started to think it wasn't hormonal.

It sounds like your skin very similar to mine when I was taking the pill. Mine was never completely clear before, but I also broke out with painful spots on my chin that would linger for ages and leave red marks. I have no idea why though, sorry! I've only just stopped taking my pill, so can't yet say if I've seen a difference.

Have you had much success with the apple cider vinegar for your acne? I've heard good things about it and have been thinking of incorporating it into my routine.

Edited by sorbet

Share this post


Link to post
Share on other sites

Thanks for your reply, you will have to let me know how you get on after stopping the pill.

Apple cider vinagar has really helped my skin, my skin was always on the dry side before but ACV balances PH and I think it has really worked.

I've just added evening primrose oil capsules to my daily regiment now as I hear it helps with hormonal acne and I really do think it's gotta be something to do with hormones so hopefully this may help

Fingers crossed :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×